EconPapers    
Economics at your fingertips  
 

Lazer-Leach Type Conditions on Periodic Solutions of Liénard Equation with a Deviating Argument at Resonance

Zaihong Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We study the existence of periodic solutions of Liénard equation with a deviating argument where are continuous and is -periodic, is a constant, and is a positive integer. Assume that the limits and exist and are finite, where . We prove that the given equation has at least one -periodic solution provided that one of the following conditions holds: , for all , for all , for all , for all

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/906972.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/906972.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:906972

DOI: 10.1155/2013/906972

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:906972